| Model Number |
H1-LS |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Physician attempted to use a hawkone atherectomy device with a 7fr sheath and 0.014 non-medtronic 0.014 guidewire during treatment of a 60mm plaque lesion in the patient¿s distal right superficial femoral artery (sfa).Artery diameter reported as 6mm.Lesion exhibited 80% stenosis.Moderate vessel calcification and slight tortuosity are reported.Ifu was followed and the device was prepped without issue.Vessel pre-dilation was not performed.It is reported that when advancing the device in the patient moderate resistance was felt.The physician removed the device and a small wire was noted sticking out of the back of the nosecone.The wire was part of device.No components of the device detached.Device was safely removed from patient.There was no vessel damage noted.The procedure was then completed using a 1.7mm laser device followed by post-dilation with an in.Pact admiral drug coated balloon.No patient injury reported.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.